Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jun 11, 2012, 10:13 PM CDT for 4 counties in Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 11, 2012, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
Counties Bullock County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
402
WWUS84 KBMX 120313
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT MON JUN 11 2012
ALZ037-038-042>048-120400-
BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-LOWNDES AL-MACON
AL-MONTGOMERY AL-RUSSELL AL-TALLAPOOSA AL-
1013 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...SOUTHERN
TALLAPOOSA...NORTHWESTERN RUSSELL...MONTGOMERY...MACON...NORTHEASTERN
LOWNDES...LEE...SOUTHEASTERN ELMORE AND BULLOCK COUNTIES UNTIL 1100
PM CDT...
AT 1010 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WAVERLY TO MILSTEAD TO
DANNELLY FIELD...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILSTEAD...
NOTASULGA...
TUSKEGEE...
AUBURN...
OPELIKA...
&&
LAT...LON 3208 8556 3197 8588 3205 8590 3206 8596
3204 8597 3205 8600 3197 8600 3196 8621
3232 8657 3253 8601 3287 8561 3252 8504
TIME...MOT...LOC 0313Z 319DEG 30KT 3273 8561 3246 8594
3229 8640
$$
27What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jun 11, 7:00 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 11, 7:00 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT MON JUN 11 2012 .UPDATE... AVIATION DISCUSSION. && .SHORT TERM...TONIGHT THROUGH THURSDAY. THE UPPER TROF WHICH HAS BROUGHT COPIOUS AMOUNTS OF RAINFALL TO PORTIONS OF SOUTH ALABAMA THE PAST FEW DAYS...HAS FINALLY SHIFTED FAR ENOUGH EAST TO PUSH THE DEEPER MOISTURE INTO GEORGIA. IN ITS WAKE...ONLY ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND DRIER AND WARMER AIR MOVES IN ALOFT. THE MAIN WEATHER PLAYER TONIGHT IS THE MCS CURRENTLY MOVING INTO WESTERN TENNESSEE. THIS LINE OF CONVECTION WILL CONTINUE TO TRACK SOUTHEAST AND REACH THE NORTHWEST TIP OF ALABAMA AROUND 5 PM. THE POSSIBILITY OF SEVERE STORMS HAS ALREADY BEEN ADDED TO THE HAZARDOUS WEATHER OUTLOOK FOR THE NORTHWEST PORTION OF CENTRAL ALABAMA. IF THIS LINE HOLDS TOGETHER AS IT APPROACHES THE I-20 CORRIDOR...RAIN CHANCES WILL NEED RAISED FOR AREAS ALONG I-20 AND AREAS SOUTHWARD. TUESDAY CONTINUES TO BE A RATHER CHALLENGING DAY TO FORECAST. THE MCS MOVING INTO ALABAMA THIS EVENING MAY HAVE A BIG IMPACT ON WEATHER ON TUESDAY. THE MODELS ARE SHOWING A WEAK COLD FRONT MOVING INTO NORTH ALABAMA ON LATE TUESDAY AFTERNOON...BUT NOT SURE THIS FEATURE WILL PROVIDE ENOUGH LIFT TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. ANOTHER MCS COULD DEVELOP FARTHER SOUTH AND AFFECT THE WEST AND SOUTHWEST...BUT LOW LEVEL FLOW AHEAD OF THE COLD FRONT IS WESTERLY...WHICH IS NOT CONDUCIVE FOR AN UPSTREAM MCS. MOS GUIDANCE IS CARRYING 50-60 PERCENT POPS FOR TUESDAY...AND WILL FORECAST LIKELY RAIN CHANCES FOR ALL COUNTIES. THE COLD FRONT WILL CONTINUE TO SINK SOUTHWARD TUESDAY NIGHT AND WEDNESDAY AS MAIN SHORT WAVE TROF PUSHES OFF THE ATLANTIC COAST. THIS FRONT WILL MOVE TO NEAR THE I-85 CORRIDOR...AND SMALL RAIN CHANCES KEPT IN FOR THE EXTREME SOUTHERN COUNTIES. BY THURSDAY AN EASTERLY WAVE WILL MOVE INTO GEORGIA AND BRING DEEPER MOISTURE BACK INTO EAST ALABAMA...AND RAIN CHANCES WILL INCREASE SLIGHTLY ACROSS EAST ALABAMA. .LONG TERM...FRIDAY THROUGH MONDAY. BY FRIDAY A COOLER LOW LEVEL EASTERLY FLOW WILL ESTABLISH ITSELF ACROSS CENTRAL ALABAMA. THERE IS NOT MUCH FORCING FOR CONVECTION ON FRIDAY...BUT ENOUGH MOISTURE AVAILABLE FOR SMALL RAIN CHANCES. AN UPPER RIDGE TO THE NORTH OF ALABAMA WILL PUSH SOUTHWARD AS A SHORT WAVE TROF MOVES ACROSS THE GREAT LAKES REGION. THIS WILL PUSH DEEPER MOISTURE TO THE SOUTH AND WEST OF AREA ALONG WITH RISING UPPER HEIGHTS...AND BOTH THE GFS AND ECMWF SHOW VERY LITTLE IF ANY PRECIPITATION SATURDAY THROUGH MONDAY...AND REMOVED RAIN CHANCES FOR THESE DAYS. A CONTINUED LOW LEVEL EASTERLY FLOW SHOULD KEEP TEMPERATURES NEAR NORMAL. 58/ROSE && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE THUNDERSTORMS WILL MOVE THROUGH THE FORECAST AREA OVER THE NEXT SEVERAL HOURS. HAVE TIMED OUT PROGRESSION AT TCL...BHM...EET AND ANB. EXPECT AN HOUR OF SEVERE WIND GUSTS AND REDUCED VIS...FOLLOWED BY A COUPLE HOURS OF RAIN. AHEAD OF THE LINE...ISO TO SCT TS ARE POSSIBLE...AND MOST LIKELY TO AFFECT ANB AND BHM. THESE STORMS COULD BE STRONG WITH GUSTY WINDS. EXPECT THE LINE OF TS TO GRADUALLY WEAKEN THROUGH THE EVENING HOURS...AND NOT BE AS INTENSE WHEN AFFECTING MGM AND TOI. HAVE INCLUDED A PERIOD OF SHOWERS THERE...AS CONFIDENCE IN THUNDER IS TOO LOW AT THIS TIME. EXPECT FOG TO DEVELOP AS THIS SYSTEM QUICKLY PUSHES SOUTHWARD TONIGHT...WITH VIS BEGINNING TO DROP AFTER 06Z. HOW FAR VIS DROP WILL DEPEND ON WHETHER CIGS CLEAR AND HOW MUCH RAINFALL OCCURS. BOTH OF THOSE ARE LOOKING FAVORABLE AT THIS TIME FOR FOG AREAWIDE. HAVE INCLUDED 3-4SM AT NORTHERN TERMINALS AND 5SM AT MGM AND TOI. FOG WILL LIFT AFTER SUNRISE. AS A COLD FRONT CROSSES THE AREA TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. DEPENDING ON FRONTAL TIMING...TS COULD BE LESS LIKELY ACROSS NORTHERN TERMINALS. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 86 66 89 64 / 40 60 20 10 10 ANNISTON 69 87 68 89 66 / 30 60 30 10 10 BIRMINGHAM 71 86 69 89 68 / 40 60 20 10 10 TUSCALOOSA 72 88 71 91 68 / 40 60 30 10 10 CALERA 69 86 70 90 68 / 30 60 30 20 10 AUBURN 68 89 70 89 69 / 30 60 30 30 10 MONTGOMERY 71 87 72 92 71 / 30 60 30 30 20 TROY 71 87 69 90 68 / 30 60 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 7:31 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 731 PM CDT MON JUN 11 2012 ALZ011>015-017>050-130000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 731 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS PORTIONS OF CENTRAL ALABAMA THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE GENERALLY ALONG AND NORTHWEST OF A LINE FROM GADSDEN TO SYLACAUGA TO UNIONTOWN TO YORK. IN ADDITION...HEAVY RAINFALL COULD CAUSE ISOLATED FLASH FLOODING AS THE LINE PASSES. AHEAD OF THE MAIN LINE...ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE...AND POSE A RISK OF DAMAGING WINDS AND LARGE HAIL. A GRADUAL DECREASE IN STORM INTENSITY IS EXPECTED THROUGH THE EVENING HOURS...WITH STORMS WEAKENING BY 10PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY THIS EVENING FOR LOCATIONS NOTED ABOVE.
In the hours before
Local storm report, Jun 11, 9:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 1 ESE WOODSTOCK JUNCTIO 33.21N 87.15W
06/11/2012 BIBB AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY WITH SOME ROADS
BLOCKED.
&&Local storm report, Jun 11, 9:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 NNE KINTERBISH 32.36N 88.28W
06/11/2012 SUMTER AL FIRE DEPT/RESCUE
CUBA VFD REPORTS TREE DOWN ON COUNTY ROAD 16 AT LARKIN
ROAD IN THE WARD COMMUNITY.
&&Local storm report, Jun 11, 9:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG HOLLINS 33.12N 86.14W
06/11/2012 CLAY AL EMERGENCY MNGR
REPORTED BY EMA DAMAGE TO A ROOF OF A CHURCH...POWER
LINES DOWN AND PART OF A ROOF BLOWN OFF A HOME.
&&
ANDERSONLocal storm report, Jun 11, 9:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/11/2012 TALLADEGA AL EMERGENCY MNGR
A FEW TREES REPORTED DOWN IN THE CITY OF SYLACAUGA.
&&
ANDERSONLocal storm report, Jun 11, 10:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES DOWN FROM SULLIGENT TO DETROIT.
0615 PM TSTM WND DMG HAMILTON 34.14N 87.98W
06/11/2012 MARION AL 911 CALL CENTER
NUMEROUS TREES DOWN IN HAMILTON.
0615 PM TSTM WND GST HAMILTON 34.14N 87.98W
06/11/2012 M61.00 MPH MARION AL BROADCAST MEDIA
MEASURED WIND GUST AT HAMILTON HIGH SCHOOL.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREES BLOCKING HIGHWAY 195 JUST SOUTH OF HIGHWAY 13.
0632 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
06/11/2012 WINSTON AL EMERGENCY MNGR
TREE DOWN ON HOME ON 4TH AVENUE. MULTIPLE TREES AND POWER
LINES DOWN ACROSS THE CITY.
0634 PM TSTM WND DMG 4 NW FAYETTE 33.73N 87.88W
06/11/2012 FAYETTE AL BROADCAST MEDIA
TREES AND POWER LINES DOWN ALONG HIGHWAY 107. POWER OUT
IN FAYETTE.
0635 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
06/11/2012 LAMAR AL EMERGENCY MNGR
FLASH FLOODING IN SULLIGENT ON HIGHWAYS 278 AND 117.
0648 PM TSTM WND DMG ELDRIDGE 33.92N 87.62W
06/11/2012 WALKER AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE ELDRIDGE AREA.
0715 PM TSTM WND DMG JASPER 33.85N 87.27W
06/11/2012 WALKER AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN JASPER.
0733 PM TSTM WND DMG COKER 33.25N 87.69W
06/11/2012 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON MT OLIVE ROAD NEAR HWY 82, TREE AND POWER
LINE DOWN ON HONEYCUTT DRIVE AT HWY 71, TREE DOWN ON
POWER LINE ALONG EDWARDIAN LANE.
0737 PM TSTM WND DMG NORTHPORT 33.24N 87.59W
06/11/2012 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON UNION CHAPEL IN NORTHPORT.
0739 PM TSTM WND DMG TUSCALOOSA 33.24N 87.54W
06/11/2012 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ALONG CRIPPLE CREEK ROAD.
0745 PM TSTM WND DMG BIRMINGPORT 33.57N 87.11W
06/11/2012 JEFFERSON AL EMERGENCY MNGR
TREE DOWN AND BLOCKING HIGHWAY 269 AT SHADY GROVE ROAD.
0800 PM TSTM WND DMG 3 WNW FAIRFIELD 33.49N 86.97W
06/11/2012 JEFFERSON AL PUBLIC
PUBLC REPORT OF NUMEROUS TREES DOWN AND BLOCKING ROADS IN
PLEASANT GROVE. TIME OF EVENT ESTIMATED BY CALLER.
0801 PM TSTM WND DMG BESSEMER 33.38N 86.96W
06/11/2012 JEFFERSON AL EMERGENCY MNGR
TREES AND POWER LINES BLOCKING ROADWAY ON EASTERN VALLEY
ROAD. ALSO TREES AND POWER LINES DOWN ALONG ALLIANCE ROAD
AND TAYLORS FERRY ROAD.
0801 PM TSTM WND DMG ENSLEY 33.51N 86.89W
06/11/2012 JEFFERSON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN ENSLEY ALONG 19TH STREET.
0802 PM TSTM WND GST HUEYTOWN 33.44N 87.00W
06/11/2012 E0.00 MPH JEFFERSON AL AMATEUR RADIO
TWO TREES DOWN ON HOUSE NEAR CIRCLE DRIVE AND 2OTH AVE.
0803 PM TSTM WND DMG 1 ESE WOODSTOCK JUNCTIO 33.21N 87.15W
06/11/2012 BIBB AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY WITH SOME ROADS
BLOCKED.
0815 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/11/2012 JEFFERSON AL EMERGENCY MNGR
BIRMINGHAM PD REPORTS A TREE DOWN ON A OUSE ALONG 15TH
STREET SW.
0823 PM TSTM WND DMG SHELBY COUNTY AIRPORT 33.18N 86.78W
06/11/2012 SHELBY AL EMERGENCY MNGR
SEVERAL PLANES DAMAGED ALONG WITH ONE OR TWO HANGERS.
0839 PM TSTM WND GST IRONDALE 33.54N 86.71W
06/11/2012 M60.00 MPH JEFFERSON AL AMATEUR RADIO
MEASURED WIND GUSTS OF 60 TO 70 MPH RECORDED OVER A 5
MINUTE PERIOD AT TV STATION ON OLD LEEDS ROAD IN
IRONDALE.
0841 PM TSTM WND DMG 4 S LEEDS 33.49N 86.56W
06/11/2012 SHELBY AL AMATEUR RADIO
LEEDS PD RESPONDING TO TREE DOWN ON HWY 119 AT FOREST
DRIVE.
0850 PM TSTM WND DMG 2 NNE KINTERBISH 32.36N 88.28W
06/11/2012 SUMTER AL FIRE DEPT/RESCUE
CUBA VFD REPORTS TREE DOWN ON COUNTY ROAD 16 AT LARKIN
ROAD IN THE WARD COMMUNITY.
0910 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/11/2012 TALLADEGA AL EMERGENCY MNGR
A FEW TREES REPORTED DOWN IN THE CITY OF SYLACAUGA.
0928 PM TSTM WND DMG HOLLINS 33.12N 86.14W
06/11/2012 CLAY AL EMERGENCY MNGR
REPORTED BY EMA DAMAGE TO A ROOF OF A CHURCH...POWER
LINES DOWN AND PART OF A ROOF BLOWN OFF A HOME.
&&Special weather statement, Jun 11, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT MON JUN 11 2012
ALZ037-038-042>048-120400-
BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-LOWNDES AL-MACON
AL-MONTGOMERY AL-RUSSELL AL-TALLAPOOSA AL-
1013 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...SOUTHERN
TALLAPOOSA...NORTHWESTERN RUSSELL...MONTGOMERY...MACON...NORTHEASTERN
LOWNDES...LEE...SOUTHEASTERN ELMORE AND BULLOCK COUNTIES UNTIL 1100
PM CDT...
AT 1010 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WAVERLY TO MILSTEAD TO
DANNELLY FIELD...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILSTEAD...
NOTASULGA...
TUSKEGEE...
AUBURN...
OPELIKA...
&&
LAT...LON 3208 8556 3197 8588 3205 8590 3206 8596
3204 8597 3205 8600 3197 8600 3196 8621
3232 8657 3253 8601 3287 8561 3252 8504
TIME...MOT...LOC 0313Z 319DEG 30KT 3273 8561 3246 8594
3229 8640
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 43 min |
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 64 min |
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 45 min |
| Jun 11, 7:51 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 39 min |
| Jun 11, 7:56 PM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Jun 11, 7:59 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 46 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 42 min |
| Jun 11, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 54 min |
| Jun 11, 8:18 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| Jun 11, 8:45 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, St. Clair, Shelby, Talladega | 52 min |
| Jun 11, 8:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Dallas, Perry | 51 min |
| Jun 11, 9:38 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 52 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Lee, Pike, Russell | 66 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.